Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 40, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 21, 2020, 3:05 PM EDT for 4 counties in Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2020, 3:05 PM EDT (19:05 UTC)
- Expired
- May 21, 2020, 4:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 112 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2035 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828
WUUS52 KMFL 211905
SVRMFL
FLC011-021-051-099-212000-
/O.NEW.KMFL.SV.W.0040.200521T1905Z-200521T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
305 PM EDT Thu May 21 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
East central Collier County in southwestern Florida...
Eastern Hendry County in southern Florida...
Northern Broward County in southeastern Florida...
Southwestern Palm Beach County in southeastern Florida...
* Until 400 PM EDT.
* At 305 PM EDT, severe thunderstorms were located along a line
extending from near Montura to near Big Cypress Seminole
Reservation, moving northwest at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Montura, Big Cypress Seminole Reservation, Big Cypress National
Preserve, Devils Garden and Rotenberger Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2674 8122 2600 8114 2608 8064 2673 8090
TIME...MOT...LOC 1905Z 137DEG 6KT 2662 8106 2625 8094
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RAG2 follow-up statements
616
WWUS52 KMFL 211921
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
321 PM EDT Thu May 21 2020
FLC011-021-051-099-212000-
/O.CON.KMFL.SV.W.0040.000000T0000Z-200521T2000Z/
Collier FL-Hendry FL-Broward FL-Palm Beach FL-
321 PM EDT Thu May 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL COLLIER...EASTERN HENDRY...NORTHERN BROWARD AND
SOUTHWESTERN PALM BEACH COUNTIES...
At 320 PM EDT, severe thunderstorms were located along a line
extending from near Montura to 6 miles southeast of Hendry
Correctional to near Big Cypress Seminole Reservation to Miccosukee
Service Plaza, moving west at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Montura, Big Cypress Seminole Reservation, Big Cypress National
Preserve, Devils Garden and Rotenberger Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2674 8122 2600 8114 2608 8064 2673 8090
TIME...MOT...LOC 1920Z 101DEG 6KT 2663 8107 2627 8111 2626 8091 2615
8085
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RAG113
WWUS52 KMFL 211944
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
344 PM EDT Thu May 21 2020
FLC011-021-051-099-212000-
/O.CON.KMFL.SV.W.0040.000000T0000Z-200521T2000Z/
Collier FL-Hendry FL-Broward FL-Palm Beach FL-
344 PM EDT Thu May 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL COLLIER...EASTERN HENDRY...NORTHERN BROWARD AND
SOUTHWESTERN PALM BEACH COUNTIES...
At 343 PM EDT, severe thunderstorms were located along a line
extending from near Montura to 10 miles north of Rotenberger Wildlife
Refuge to near Hendry Correctional to Miccosukee Indian Reservation,
and are nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Montura, Big Cypress Seminole Reservation, Big Cypress National
Preserve, Devils Garden and Rotenberger Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2674 8122 2600 8114 2608 8064 2673 8090
TIME...MOT...LOC 1943Z 229DEG 3KT 2672 8108 2655 8089 2631 8113 2619
8087
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:41 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 21, 1:41 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Miami FL 141 PM EDT Thu May 21 2020 .Aviation... TSRA/VCTS have developed across the interior and east coast this afternoon. Have included tempos for these terminals in the event any strong gusts impact the airfields over the next several hours. Winds should diminish overnight, gradually becoming easterly by the end of the TAF period. && .Prev Discussion... /issued 944 AM EDT Thu May 21 2020/ Update... A quieter start to the morning compared to yesterday. However, GOES- 16 visible satellite imagery reveals very little in the way of cloud cover, which will allow for plentiful insolation across the peninsula. And with warm, moisture-rich southerly flow in place, both the Gulf and Atlantic sea breezes should be able to push inland and become the focus for convective development this afternoon. In fact, the morning 21.12Z MIA sounding already exhibits convective potential with 3232 j/kg of surface-based CAPE. This value should grow upwards to approx. 4000 j/kg, as daytime heating increases and works in concert with low- level moisture already in place. As a shortwave that is apparent in water vapor imagery pushes eastward, a pocket of colder air will continue to advect across South Florida, dropping 500mb temperatures (which are already cooler than average) to around -10 to -11 deg C. This colder air aloft, combined with low-level lapse rates near 8 degC/km this afternoon due to the sufficient warming, indicate there is a potential for the development of a few strong to severe storms. With DCAPE values already around 1200 j/kg, locally strong downbursts will be one of the main hazards, along with hail, heavy rainfall, and frequent lightning. While highly uncertain, it is not out of the realm of possibility for few a funnel clouds to materialize, where locally enhanced SRH develops with backed southeast to easterly winds along the the Atlantic sea breeze boundary. Overall, greatest convective coverage should be across the interior, with southerly flow shifting the concern near the Lake Okeechobee region later in the afternoon through early evening. Current timing of convection is between 1PM EDT to 8PM EDT. Please stay informed with the latest forecast information from NWS Miami as these potential hazards evolve. Prev Discussion... /issued 746 AM EDT Thu May 21 2020/ Aviation... Generally SE flow across the terminals through the TAF period, with the exception of KAPF, which should veer westerly after 18Z as the Gulf seabreeze pushes inland. TSRA should develop over the interior this afternoon, owing to VCSH in the TAFs. However, at this time, confidence in coverage over the airfields remains too uncertain and will monitor VCTS/TSRA as the day unfolds and will handle with amendments as necessary. Prev Discussion... /issued 305 AM EDT Thu May 21 2020/ A Few Strong To Severe T'storms Possible Today... Short Term (Today through Friday Night)... Looking aloft, a very interesting mid and upper level pattern currently resides across the eastern portions of the United States. A rex block characterized by a deep upper level low across the Tennessee Valley and an upper level high across the Great Lakes. This pattern is will remain locked into place through at least Friday before a kicker amplifies across the central plains and begins to eject the upper low north and east with time. All this will translate to an upper level cold pocket across the southeast. An H5 vort lobe/spoke will rotate over the region today and will help spark additional diurnal convection, especially combined with the sea breeze interaction and any residual boundaries that linger. With the aforementioned cool pocket aloft, lapse rates will favor moderate instability. Forecast soundings are still showing and inverted V sounding as well as favorable DCAPE values, which will be supportive of a few damaging wind gusts. The taller, more robust updrafts may contain small hail, especially across the Lake Okeechobee region. Furthermore, waterspout potential will increase today with favorable low level winds. We'll need to watch individual boundaries offshore for this potential. Finally, with an overall weaker flow aloft and PWATs starting to approach 2", especially up around the lake, some localized flooding may be possible. As the impulse begins to move northward away from the region today, weak upper level ridging will begin to move into the region, which should overall limit convection overnight, except across the coastal waters. With the subsidence and lower rain chances, temperatures will be a degree or two higher on Friday with much of the region exceeding 90 degrees, especially along the Gulf coast. Long Term (Saturday through Wednesday)... Going into the weekend, high pressure aloft remains mostly in control. Still can't rule out daily sea breeze convection, especially across the interior as a summerlike pattern begins to set up. This diurnal convective pattern similar again to a summerlike pattern will continue through the long term, however, the upper levels look fairly interesting. Another blocking pattern begins to set up early next week with the ridge parked over the eastern US trapping an upper level low across the western Gulf of Mexico and another near Bermuda. This setup is tricky. Will an active southerly flow develop or will the high be close enough to allow for lighter upper level winds and subsidence (a bit drier)? The models indicate our region will be stuck between all three. The overall outcome looks to be about the same, again as stated above...summerlike convection and warmth, but we'll lean a bit more toward a warmer solution with the highest heights/thicknesses somewhat closer. Marine... The surface flow will gradually back to an easterly direction today and will persist through the upcoming weekend and likely beyond. Seas have started to increase across the Atlantic as northeasterly swells from what once was TS Arthur have started to affect portions of the Atlantic coast. Some hazardous boating conditions will be possible as 5 to 7 ft swells build today and persist into Friday. Some improvement is forecast later this weekend and early next week, however, scattered diurnally driven convection will be possible each day, which could locally agitate seas, generate frequent cloud-to- water lightning, and possibly produce waterspouts. Beach Forecast... A moderate to high risk of rip currents will be present across the Atlantic beaches today into Friday as northeasterly swells from what once was TS Arthur interact with our coastline. No issues expected along the Gulf outside of a few scattered T'storms. && .Preliminary Point Temps/PoPs... West Palm Beach 88 74 86 75 / 30 0 10 10 Fort Lauderdale 87 77 86 77 / 20 0 10 10 Miami 88 76 86 76 / 20 0 10 20 Naples 88 72 90 72 / 10 10 40 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Friday evening for FLZ168. AM...Small Craft Advisory until 10 AM EDT Friday for AMZ650-670. GM...None. && Aviation...11/HVN
Hazardous weather outlook, May 21, 11:07 AM EDT, 3 hours 58 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1107 AM EDT Thu May 21 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 220315- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1107 AM EDT Thu May 21 2020 ...A FEW STRONG STORMS POSSIBLE ACROSS THE INTERIOR TODAY... ...HIGH RISK OF RIP CURRENTS BEACHES FOR PALM BEACH COUNTY... ...SMALL CRAFT ADVISORY ATLANTIC WATERS FOR PALM BEACH COUNTY... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip Currents: There is a High Risk of Rip Currents along the beaches of Palm Beach County and a Moderate Risk of Rip Currents along rest of the east coast beaches of South Florida. Thunderstorms: Isolated to scattered thunderstorms are possible across South Florida with the best coverage over the interior and Lake Okeechobee region. A few of the storms could become strong with the primary hazards being gusty winds, frequent lightning strikes, small hail, and heavy rainfall. Wind: Strongest storms could produce wind gusts up to 50 mph, and perhaps greater in one or two storms especially over the interior areas. Hail: Strongest storms could produce hail up to penny size. Flooding: Heavy rainfall from thunderstorms, and repeated rounds of showers and storms, can produce flooding in low lying and poor drainage areas, especially over the interior areas of South Florida. Seas: The seas will be building up to 7 feet in the gulf stream waters of Palm Beach County due to northeast swells. A Small Craft Advisory in effect for the Atlantic waters off Palm Beach County. Waterspouts: There is a Moderate chance of waterspouts with any thunderstorms and showers that do develop over the Atlantic and Biscayne Bay waters and a slight chance over the Gulf and Lake Okeechobee waters. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY There will be a chance of daily thunderstorms across South Florida through the weekend into early next week. Gusty winds, locally heavy rainfall, lightning, and waterspouts will be possible with the strongest storms. A long period northeast swell from once was Tropical Storm Arthur will continue across the Atlantic waters of South Florida through early this weekend. This will allow for the Atlantic seas to remain rough especially over the Palm Beach Atlantic waters through early this weekend. The threat of rip currents for Atlantic beaches will also continue into this weekend as winds become more easterly over South Florida along with the northeast swells. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed over the interior areas. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, May 21, 2:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT THU MAY 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 1 WNW CORAL SPRINGS 26.28N 80.28W
05/21/2020 E1.00 INCH BROWARD FL PUBLIC
VIDEO VIA TWITTER REPORTS OF QUARTER SIZE
HAIL NEAR SAMPLE ROAD AND SAWGRASS EXPY IN
CORAL SPRINGS.
&&
KELLYSpecial weather statement, May 21, 2:35 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
235 PM EDT Thu May 21 2020
FLZ066-067-070-071-211915-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
235 PM EDT Thu May 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...
SOUTHEASTERN HENDRY...NORTHWESTERN BROWARD AND SOUTHWESTERN PALM
BEACH COUNTIES UNTIL 315 PM EDT...
* At 234 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Miccosukee Service Plaza, or 32
miles west of Pembroke Pines. This storm was nearly stationary.
* Nickel size hail, funnel clouds, and winds in excess of 45 mph
possible with this storm.
* Locations impacted include...
Miccosukee Indian Reservation, Big Cypress Seminole Reservation,
Miccosukee Service Plaza, Big Cypress National Preserve and West
Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2614 8066 2601 8085 2621 8110 2634 8099
2641 8076
TIME...MOT...LOC 1834Z 143DEG 2KT 2616 8083
RAGSpecial weather statement, May 21, 2:39 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Miami FL 239 PM EDT Thu May 21 2020 FLZ067-068-168-211930- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 239 PM EDT Thu May 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 330 PM EDT... * At 239 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over The Acreage, or near Wellington, moving south at 5 mph. * Dime size hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera Beach, Tequesta, Greenacres, Royal Palm Beach, Palm Springs, Lake Park, Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport, Golden Lakes, North County Airport, Loxahatchee Groves, Lion Country Safari Park and Gun Club Estates. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2659 8007 2666 8044 2696 8038 2696 8009 TIME...MOT...LOC 1839Z 017DEG 5KT 2675 8022 SPM
Special weather statement, May 21, 2:40 PM EDT, 25 minutes before
Special Weather Statement National Weather Service Miami FL 240 PM EDT Thu May 21 2020 FLZ066-067-211930- Hendry FL-Inland Palm Beach County FL- 240 PM EDT Thu May 21 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENDRY AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 330 PM EDT... * At 240 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 8 miles southwest of Lake Harbor, moving east at 5 mph. * Nickel size hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Belle Glade, South Bay, Lake Harbor, Okeelanta, Belle Glade Camp and Harlem. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. Persons participating in outdoor activities should seek sturdy shelter until this storm passes. Open shelters found in parks, beaches, or golf courses offer no protection from the dangers of lightning. && LAT...LON 2644 8099 2673 8095 2673 8061 2643 8063 TIME...MOT...LOC 1840Z 258DEG 5KT 2659 8088 RAG
Local storm report, May 21, 2:57 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT THU MAY 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 NW WESTON 26.12N 80.40W
05/21/2020 E0.88 INCH BROWARD FL PUBLIC
REPORTS OF NICKEL SIZE HAIL WITH STORM IN
WESTON NEAR SADDLE CLUB ROAD.
&&
KELLYLocal storm report, May 21, 3:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
300 PM EDT THU MAY 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TORNADO 1 SSW BELLE GLADE 26.68N 80.67W
05/21/2020 PALM BEACH FL TRAINED SPOTTER
MULTIPLE TRAINED SPOTTERS IN BELLE GLADE
CALLED TO REPORT A LAND SPOUT TORNADO
OCCURRING IN AN OPEN FIELD.
&&
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:41 PM EDT | Special Marine Warning | MFL | 49 min | |
| May 20, 8:46 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 119 min |
| May 20, 9:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| May 20, 9:20 PM EDT | Special Marine Warning | MFL | 55 min | |
| May 20, 9:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 64 min |
| May 20, 10:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| May 20, 11:36 PM EDT | Special Marine Warning | MFL | 114 min | |
| May 21, 2:50 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 92 min |
| May 21, 3:10 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 6 days |
| May 21, 3:13 AM EDT | Small Craft Advisory | MFL | 31 hr | |
| May 21, 12:12 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| May 21, 12:59 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| May 21, 1:00 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| May 21, 1:03 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| May 21, 1:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| May 21, 1:13 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 47 min |
| May 21, 1:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 14 min |
| May 21, 1:39 PM EDT | Special Weather Statement | MFL | Miami-Dade, Monroe | 51 min |
| May 21, 1:41 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| May 21, 1:48 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 42 min |
| May 21, 1:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| May 21, 1:58 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 47 min |
| May 21, 2:07 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 38 min |
| May 21, 2:18 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| May 21, 2:35 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| May 21, 2:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| May 21, 2:40 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| May 21, 2:50 PM EDT | Tornado Warning | MFL | Palm Beach | 25 min |
| May 21, 3:02 PM EDT | Special Marine Warning | MFL | 88 min | |
| May 21, 3:24 PM EDT | Special Weather Statement | MFL | Hendry | 66 min |
| May 21, 3:29 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 46 min |
| May 21, 3:47 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| May 21, 3:57 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry | 63 min |
| May 21, 4:19 PM EDT | Special Marine Warning | MFL | 86 min | |
| May 21, 4:36 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 114 min |
| May 21, 4:46 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 29 min |
| May 21, 6:02 PM EDT | Special Weather Statement | MFL | Monroe | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.